# SDR YENA2023080800913

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 41,078 hours, 26,707 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: "CPCP FINDING" CORROSION ON RH BEAM BTW FR12/17 AND Y:300 RH AT CABIN FLOOR STRUCTURE (W1); REF TOMX WO2268 NRC 00151  CORROSION ON RH BEAM BTW FR12/17 AND Y:300 RH AT CABIN FLOOR STRUCTURE (W1) WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB 190 SRM 51-12-01, SRM 51-10-03, AND SRM 51-75-16. THEREFORE WAS REPLACED PER EMB-190 SRM 51-41-02, SRM 51-43-03, SRM 51-43-04, AND SRM 51-41-01.
